Journal of Differential Geometry

Foliations and the topology of 3-manifolds

David Gabai

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 18, Number 3 (1983), 445-503.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214437784

Digital Object Identifier
doi:10.4310/jdg/1214437784

Mathematical Reviews number (MathSciNet)
MR723813

Zentralblatt MATH identifier
0533.57013

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57R30: Foliations; geometric theory

Citation

Gabai, David. Foliations and the topology of 3-manifolds. J. Differential Geom. 18 (1983), no. 3, 445--503. doi:10.4310/jdg/1214437784. https://projecteuclid.org/euclid.jdg/1214437784


Export citation

See also

  • Part II: David Gabai. Foliations and the topology of 3-manifolds. II. J. Differential Geom., Volume 26, Number 3, (1987), 461--478.
  • Part III: David Gabai. Foliations and the topology of 3-manifolds. III. J. Differential Geom., Volume 26, Number 3, (1987), 479--536.